MathSciNet Relay Station
MathSciNet bibliographic data
MR311656 13F20 (13A15)
Arnold, J. T.; Brewer, J. W. When $(D[[X]])\sb{P[[X]]}$ is a valuation ring. Proc. Amer. Math. Soc. 37 (1973), 326–332.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement